Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 138, NWS Des Moines, IA

June 21, 2007Cerro Gordo County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 21, 2007, 3:01 PM CDT for Cerro Gordo County, Iowa. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2007, 3:01 PM CDT (20:01 UTC)
Expired
Jun 21, 2007, 4:00 PM CDT
In force
59 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Cerro Gordo County, IA

The radar

The Des Moines radar (KDMX), 148 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 11:59 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 212002
SVRDMX
IAC033-212100-
/O.NEW.KDMX.SV.W.0138.070621T2001Z-070621T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
301 PM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CERRO GORDO COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 400 PM CDT

* AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES WEST OF ROCKWELL
  TO ROCKWELL...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF
  MASON CITY TO 14 MILES SOUTH OF MASON CITY...AND MOVING EAST AT 10
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  THORNTON BY 305 PM CDT...
  SWALEDALE BY 315 PM CDT...  
  ROCKWELL BY 400 PM CDT...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 179 AND 190.

LARGE HAIL CAN CAUSE SERIOUS INJURY AND EXTENSIVE PROPERTY DAMAGE.
SEEK SAFETY IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA.

LAT...LON 4304 9304 4291 9303 4292 9349 4312 9351

$$

MOYER/PODRAZIK
2 follow-up statements
000 
WWUS53 KDMX 212027 RRA
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
328 PM CDT THU JUN 21 2007

IAC033-212100-
/O.CON.KDMX.SV.W.0138.000000T0000Z-070621T2100Z/
CERRO GORDO IA-
328 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN CERRO GORDO COUNTY...

AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM THORNTON TO
DOUGHERTY...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF
MASON CITY TO 13 MILES SOUTHEAST OF MASON CITY...MOVING EAST AT 10
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SWALEDALE...DOUGHERTY AND 7 MILES EAST OF THORNTON BY 400 PM CDT...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 179 AND 190.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA.

LAT...LON 4304 9304 4291 9303 4292 9349 4312 9351

$$

MOYER
000 
WWUS53 KDMX 212059 RRA
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
359 PM CDT THU JUN 21 2007

IAC033-212109-
/O.EXP.KDMX.SV.W.0138.000000T0000Z-070621T2100Z/
CERRO GORDO IA-
359 PM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTHERN CERRO 
GORDO COUNTY...

AT 355 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA.

LAT...LON 4304 9304 4291 9303 4292 9349 4312 9351

$$

MOYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:43 PM CDT, 18 minutes earlier.

Area forecast discussion, Jun 21, 2:43 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
243 PM CDT THU JUN 21 2007

...UPDATED FOR AVIATION...

.DISCUSSION...

SFC BOUNDARY NOW EXTENDING FROM SOUTHERN MN THROUGH CNTRL SD WITH
CONVECTION SCATTERED ACROSS THIS AREA. ACTIVITY HAS BEEN PERSISTENT
OVER SE MN WHILE ONSET WAS DELAYED OVER THE DAKOTAS DESPITE EXTREME
INSTABILITIES THIS EVENING. THE INTENSIFYING LLJ AND AN UPPER LEVEL
SHORT WAVE SPILLING OVER THE MONTANA ROCKIES HAS ALLOWED THE
CONVECTION TO BLOSSOM OVER THE PAST HOUR. STRONG MOISTURE TRANSPORT
HAS OCCURRED OVER WESTERN IA OVERNIGHT AND THIS REGION HAS BECOME
QUITE UNSTABLE WITH MUCAPES NOW OVER 3000 J/KG AND SHOWALTERS AT
-9C. CURRENTLY LACKING A TRIGGER TO RELEASE THIS ENERGY THOUGH A
FAIR AMOUNT OF ALTO CUMULUS HAS DEVELOPED IN THE REGION.

STILL A FAIR AMOUNT OF UNCERTAINTY ON HOW THE NEXT 48 HRS WILL PLAY
OUT AS THE BOUNDARY PLACEMENT DURING THE PERIOD IS STILL NOT A
GIVEN. THE 00Z SPC 4KM WRF...LATEST RUC AND 00Z GFS ALL SUGGEST THE
BOUNDARY WILL SETTLE INTO NORTH CENTRAL IA SOMETIME THIS AFTERNOON
WHICH WOULD PLACE THIS AREA UNDER THE HIGHEST RISK FOR CONVECTIVE
DEVELOPMENT. UNDER THIS SCENARIO...SEVERE WEATHER WOULD BE LIKELY
WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ALL
POSSIBLE. OTHER FACTORS INCLUDE THE MCS THAT IS FORMING OVER THE
DAKOTAS. THIS ACTIVITY SHOULD EVENTUALLY BECOME ROOTED AND SHOULD
DIVE SOUTHEAST TOWARD THE INSTABILITY AXIS AND INTO SOUTHERN MN AND
NORTHERN IA. SEE LITTLE THAT WOULD PREVENT THIS COMPLEX FROM BEING
SEVERE MUCH OF THE DAY AS IT PUSHES TO THE EAST/SOUTHEAST. WILL
MENTION POTENTIAL SEVERE STORMS AND HEAVY RAIN OVER THE NORTHERN
HALF FOR TONIGHT. COULD HAVE REPEATED THUNDERSTORMS OVER THE NORTH
WITH CONTINUED BACK BUILDING OF STORMS. THE PRIMARY UPPER LEVEL
SYSTEM ARRIVES FRIDAY AND WILL PASS SLOWLY OVER CENTRAL IA THROUGH
FRIDAY NIGHT. THIS SYSTEM CONTINUES TO APPEAR TO HAVE TROPICAL
PROPERTIES WITH STORMS PRODUCING EFFICIENT RAINFALL AND HEAVY RAIN.
EXPECT THIS TO BE THE PRIMARY HEAVY RAINFALL EVENT. DID ENTERTAIN
THE THOUGHT OF ISSUING A FLASH FLOOD WATCH FOR TONIGHT THROUGH
FRIDAY NIGHT OVER THE NORTH BUT WITH UNCERTAINTIES STILL
LOOMING...ESPECIALLY FOR THE TODAY/TONIGHT PERIOD...WILL HOLD OFF
FOR NOW AND CONTINUE TO MENTION POTENTIAL IN THE HWO. SEVERE WEATHER
POSSIBLE MAINLY SOUTH OF INTERSTATE 80 ON FRIDAY WHERE THE HIGHEST
INSTABILITIES ARE FORECAST. HAVE ADDED SMALL POPS TO SATURDAY WITH
THE SYSTEM SLOW TO DEPART.

FOLLOWED NEAR A MAV/MET BLEND ON TEMPERATURES TONIGHT THEN BELOW
GUIDANCE ON FRIDAY WITH EXPECTED PRECIPITATION AND CLOUD COVER. NO
CHANGES BEYOND SATURDAY.

&&

.AVIATION 21/18Z...

18Z PACKAGE INCLUDES UPDATE FOR QUICKLY ADVANCING/DEVELOPING MCS
OVER THE TAF/TWEB RTES THIS AFTERNOON. EXPECT THE LINE TO CONTINUE
ADVANCING EAST/SE WITH TIME AND MAKE IT THROUGH MOST OF THE REGION
BY 03Z. LARGE HAIL/STRONG WINDS ARE EXPECTED WITH VRB25G45 TO 50KT
WINDS POSSIBLE WITH THE STORMS. COVERAGE WILL BE NMRS BY LATE
AFTERNOON
IMPACTING MOST RTES AND ESPECIALLY NORTHERN TAF SITES THROUGH 00Z.
SOUTHERN
TAF SITES MAY BE IMPACTED THROUGH 03Z WITH THE PASSAGE OF THE
STRONGER
STORMS. /REV

&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...KINNEY
LONG TERM...DONAVON
AVIATION...KINNEY
Hazardous weather outlook, Jun 21, 11:35 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1135 AM CDT THU JUN 21 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>062-074-075-221100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-MARION-MAHASKA-
1135 AM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTH CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER THIS AFTERNOON AND
TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...PRIMARILY
INCREASING IN COVERAGE THROUGH THE EVENING AND TONIGHT. GOLF BALL
SIZED HAIL...80 MPH WINDS AND ISOLATED TORNADOES ARE ALL POSSIBLE
BETWEEN 2 PM AND MIDNIGHT. QUARTER SIZED HAIL AND 60 MPH WINDS WILL
REMAIN A THREAT AFTER MIDNIGHT.

IN ADDITION...HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE. LOCALLY
HIGHER AMOUNTS CAN NOT BE RULED OUT. THESE RAINFALL AMOUNTS WHICH
MAY FALL OVER A SHORT PERIOD OF TIME COULD PRODUCE LOCAL FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE THREAT FOR VERY HEAVY RAINFALL WILL CONTINUE FRIDAY AND FRIDAY
NIGHT. TOTAL RAINFALL AMOUNTS FROM TONIGHT THROUGH SATURDAY
MORNING OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES ARE
EXPECTED. FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND
STREAMS WOULD BE LIKELY IF THESE AMOUNTS VERIFY.

A SLIGHT RISK FOR SEVERE WEATHER IS FORECAST FOR FRIDAY AND FRIDAY
NIGHT WITH QUARTER SIZED HAIL AND 60 MPH WINDS POSSIBLE.

THUNDERSTORMS WILL LINGER INTO EARLY SATURDAY HOWEVER NO SEVERE
WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

ATTENTION EMERGENCY MANAGERS...A CONFERENCE CALL WILL BE CONDUCTED
AT 1 PM THIS THURSDAY AFTERNOON.

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND TONIGHT ESPECIALLY
BETWEEN 3 PM AND MIDNIGHT. ACTIVATION IS POSSIBLE AGAIN OF FRIDAY.
RAINFALL REPORTS WOULD BE GREATLY APPRECIATED DURING THE PERIOD AS
WELL.

IAZ070>073-081>086-092>097-221100-
CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
1135 AM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATER THIS AFTERNOON AND
TONIGHT. A FEW STORMS MAY BE SEVERE WITH QUARTER SIZED HAIL AND 60
MPH WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ON FRIDAY ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS. GOLF BALL SIZED HAIL AND
65 MPH WINDS ARE THE PRIMARY THREATS THOUGH AN ISOLATED TORNADO IS
POSSIBLE. HEAVY RAINFALL OF 1 TO 3 INCHES IS ALSO A THREAT.

THUNDERSTORMS WILL LINGER INTO SATURDAY THOUGH NO SEVERE WEATHER
IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ATTENTION EMERGENCY MANAGERS...A CONFERENCE CALL WILL BE CONDUCTED
AT 1 PM THIS THURSDAY AFTERNOON.

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING.
IT MAY ALSO BE REQUIRED FRIDAY AFTERNOON AND EVENING. RAINFALL
REPORTS WOULD BE GREATLY APPRECIATED DURING THE PERIOD AS WELL.

DONAVON/REV

In the hours before

Local storm report, Jun 21, 2:34 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
234 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             EMMETSBURG              43.11N 94.68W
06/21/2007  E0.88 INCH       PALO ALTO          IA   BROADCAST MEDIA

&&

13
Local storm report, Jun 21, 2:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
245 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             4 ESE BANCROFT          43.27N 94.14W
06/21/2007  E1.25 INCH       KOSSUTH            IA   TRAINED SPOTTER

&&

BF
Local storm report, Jun 21, 2:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
253 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             CORWITH                 42.99N 93.96W
06/21/2007  E1.75 INCH       HANCOCK            IA   POST OFFICE

&&

PODRAZIK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:15 AM CDTSevere Thunderstorm WarningDMXWorth34 min
Jun 21, 2:14 PM CDTSevere Thunderstorm WarningDMXKossuth61 min
Jun 21, 2:16 PM CDTSevere Thunderstorm WarningDMXPalo Alto44 min
Jun 21, 2:40 PM CDTSevere Thunderstorm WarningDMXPalo Alto, Pocahontas50 min
Jun 21, 2:42 PM CDTSevere Thunderstorm WarningDMXHancock48 min
Jun 21, 3:05 PM CDTSevere Thunderstorm WarningDMXHumboldt, Wright40 min
Jun 21, 3:07 PM CDTSevere Thunderstorm WarningDMXButler53 min
Jun 21, 3:07 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford38 min
Jun 21, 3:23 PM CDTSevere Thunderstorm WarningDMXBlack Hawk67 min
Jun 21, 3:36 PM CDTSevere Thunderstorm WarningDMXButler39 min
Jun 21, 3:39 PM CDTTornado WarningDMXHumboldt, Wright36 min
Jun 21, 3:52 PM CDTSevere Thunderstorm WarningDMXGreene38 min
Jun 21, 3:53 PM CDTSevere Thunderstorm WarningDMXGuthrie52 min
Jun 21, 3:54 PM CDTSevere Thunderstorm WarningDMXCass51 min
Jun 21, 3:55 PM CDTTornado WarningDMXButler50 min
Jun 21, 4:09 PM CDTTornado WarningDMXBlack Hawk51 min
Jun 21, 4:11 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth49 min
Jun 21, 4:13 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas47 min
Jun 21, 4:14 PM CDTSevere Thunderstorm WarningDMXBremer46 min
Jun 21, 4:19 PM CDTSevere Thunderstorm WarningDMXButler29 min
Jun 21, 4:22 PM CDTSevere Thunderstorm WarningDMXAdair53 min
Jun 21, 4:31 PM CDTSevere Thunderstorm WarningDMXBoone, Story44 min
Jun 21, 4:35 PM CDTSevere Thunderstorm WarningDMXHamilton40 min
Jun 21, 4:36 PM CDTSevere Thunderstorm WarningDMXDallas, Polk54 min
Jun 21, 4:53 PM CDTTornado WarningDMXStory37 min
Jun 21, 4:56 PM CDTSevere Thunderstorm WarningDMXPolk, Story49 min
Jun 21, 5:01 PM CDTSevere Thunderstorm WarningDMXMadison, Warren44 min
Jun 21, 5:08 PM CDTSevere Thunderstorm WarningDMXHardin36 min
Jun 21, 5:16 PM CDTSevere Thunderstorm WarningDMXBlack Hawk44 min
Jun 21, 5:17 PM CDTSevere Thunderstorm WarningDMXJasper43 min
Jun 21, 5:23 PM CDTTornado WarningDMXMadison, Warren37 min
Jun 21, 5:24 PM CDTTornado WarningDMXBlack Hawk36 min
Jun 21, 5:43 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas47 min
Jun 21, 5:49 PM CDTSevere Thunderstorm WarningDMXMarion, Warren41 min
Jun 21, 5:57 PM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek63 min
Jun 21, 6:11 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur49 min
Jun 21, 6:36 PM CDTSevere Thunderstorm WarningDMXWayne39 min
Jun 21, 6:44 PM CDTSevere Thunderstorm WarningDMXMonroe26 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.